Originally Posted by BigInBellevue
It doesn't seem rational, but should I perhaps have taken a lower dose of Viagra? I don't think it was nerves. It could have been unfamiliarity. Suggestions?
You haven't mentioned your age, but if you are in the 50's the dose you took sounds appropriate. I've never heard of older men taking too large a dose of Viagra. My urologist told me I could take more than my 100 mg dose, but I would be wasting the medicine, my cock wouldn't get any harder.
Unfamiliarity with a partner can create some anxiety and that can affect the results. Such anxiety is actually a nervous reaction, so "nerves" could be the source of the problem. There are two other factors which the doctors warn against: 1) don't eat or drink citrus when using Viagra, and 2) Viagra doesn't work well after eating food, especially fatty food. If you ate that day it could very well have diminished the effect and caused the poor response you got.